# SDR CA051129018

- Difficulty date: November 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Mrchti S20522R
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLIGHT, THE ENGINE FLAMED OUT WHEN THE POWER LEVEL WAS RETARDED TO IDLE POSITION.  A SUCCESSFUL IN-FLIGHT RE-LIGHT WAS ACCOMPLISHED.  P&WC WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
